M. Albenque and K. Knauer, Convexity in partial cubes: the hull number, Discrete Math, pp.866-876, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01185337

J. Araujo, V. Campos, F. Giroire, N. Nisse, L. Sampaio et al., On the hull number of some graph classes, Theoret. Comput. Sci, pp.475-476, 2013.
URL : https://hal.archives-ouvertes.fr/inria-00576581

J. Araújo, G. Morel, L. Sampaio, R. Pardo-soares, and V. Weber, Hull number: -free graphs and reduction rules, Electronic Notes in Discrete Mathematics, vol.44, pp.171-175, 2016.
DOI : 10.1016/j.endm.2013.10.011

I. Dinur and D. Steurer, Analytical approach to parallel repetition, Proceedings of the 46th Annual ACM Symposium on Theory of Computing, STOC '14, pp.2014-624, 2014.
DOI : 10.1007/978-3-642-15369-3_54

M. C. Dourado, J. G. Gimbel, J. Kratochvíl, F. Protti, and J. L. Szwarcfiter, On the computation of the hull number of a graph, Discrete Mathematics, vol.309, issue.18, pp.5668-5674, 2009.
DOI : 10.1016/j.disc.2008.04.020

J. Flum and M. Grohe, Parameterized complexity theory (texts in theoretical computer science. an eatcs series, 2006.

K. Nehmé, P. Valtchev, M. H. Rouane, and R. Godin, On computing the minimal generator family for concept lattices and icebergs., Formal concept analysis, Third international conference, pp.192-207, 2005.

C. H. Papadimitriou and M. Yannakakis, On Limited Nondeterminism and the Complexity of the V-C Dimension, Journal of Computer and System Sciences, vol.53, issue.2, pp.161-170, 1996.
DOI : 10.1006/jcss.1996.0058